# SDR 2016FA0000426

- Difficulty date: July 15, 2016
- Submitted: September 13, 2016
- Operation: General aviation
- Aircraft: N828SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1525
- Aircraft time: 2,038 hours, 1,863 cycles
- System (JASC): 2700 · Flight Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitch Trim
- Part time: 2,038 hours, 1,863 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM CIRCUIT BREAKER TRIPPED, AUTOPILOT FAIL CAWS ILLUMINATED.
